MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? X4 CRT-D; cardiac resynchronization therapy defibrillator

BOSTON SCIENTIFIC CORPORATION RESONATE? X4 CRT-D; cardiac resynchronization therapy defibrillator
Model Number G447
Medical Device Problem Codes Failure to Capture (1081); Defibrillation/Stimulation Problem (1573); Unexpected Therapeutic Results (1631); Under-Sensing (1661); High Capture Threshold (3266)
Health Effect - Clinical Code Ventricular Fibrillation (2130)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient with the cardiac resynchronization therapy defibrillator (crt-d) was admitted after experiencing a ventricular tachycardia (vt)/ventricular fibrillation (vf) storm.The vf did break after the shocks, but therapy was exhausted and the arrhythmia remained.Technical services (ts) reviewed and found the device had a delay in delivering therapy due to undersensing.There was also some loss of capture (loc) noted but the patient appeared to be conducting on their own.Thresholds were noted to be high on the right ventricular (rv) lead.The patient was also noted to be on multiple life support medications.This crt-d remains in service.No additional adverse patient effects were reported.

Brand Name
RESONATE? X4 CRT-D
Common Device Name
cardiac resynchronization therapy defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50310185
Report Number2124215-2026-44488
Device Sequence Number8770484
Product Code NIK
UDI-Device Identifier00802526589539
UDI-Public(01)00802526589539(17)210918
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/18/2021
Device Model NumberG447
Device Catalogue NumberG447
Device Lot Number225636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/18/2026
Date Device Manufactured10/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Other;
Patient Age53 YR
Patient SexMale